# SDR QXEA2019101400382

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 19,857 hours, 21,285 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE AND NOSE DOOR ILLUMINATED. AFTER GEAR EXTENSION ON FINAL. AFTER MISSED APPROACH GEAR CAME DOWN WITH 3 GREEN. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED PSEU. NO FAULTS FOUND. PERFORMED FIM TASK 32-00-00-810-814. PERFORMED AMM 32-31-00-867-802. PERFORMED AMM 32-31-00-867-802 STEP 5F AND H. NO DEFECTS NOTED. OPERATIONAL CHECK FLIGHT RELEASED. CHECKS SATISFACTORY. RETURNED TO SERVICE. NO PARTS REPLACED.
